MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ANGIO PACK-LF

MEDLINE INDUSTRIES, LP; DBD-ANGIO PACK-LF
Model Number DYNJ0407399O
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that multiple problems/issues were identified with the plunger of syringe components.
 
Additional Manufacturer Narrative
It was reported that multiple problems/issues were identified with the plunger of syringe components.These were: the black rubber end of the plunger appearing to be "flipped on its side," plungers arriving with no black rubber ends, and plungers that are difficult to retract.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problems/issues.No syringe samples were provided for evaluation, however, based on the descriptions of the problems/issues the likely root cause was related to an issue with the component manufacturing process.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-ANGIO PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18865199
Report Number1423395-2024-00143
Device Sequence Number12796013
Product Code OEQ
UDI-Device Identifier40193489387248
UDI-Public40193489387248
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ0407399O
Device Lot Number21JME641
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown